# SDR QXEA9600182

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 023
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLOOR PROXIMITY LIGHTING FORWARD LIGHT IS INOPERATIVE.  WIRES AT LAMP SOCKET REPAIRED AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
